MAUDE Adverse Event Report: MICROVENTION, INC. FRED 27; FLOW DIVERTER

MICROVENTION, INC. FRED 27; FLOW DIVERTER
Model Number FRED5514-PMA
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.
 
Event or Problem Description
It was reported that after deployment of the fred, the stent did not appear to be completely open at the proximal end, which limited flow.A balloon inflation was performed and flow was restored.There was no reported patient injury and the patient is currently reported to be "okay.".
 
Additional Manufacturer Narrative
Fluoroscopic images were provided.The review of the provided images show a fred device with incomplete expansion and what appears to a filling defect caused by the incomplete opening of the fred at is proximal end.Without the return and physical evaluation of the device, the investigation is unable to determine if a condition existed with the fred that caused or contributed to the reported complaint.H6 - add component code 515.H6 - add type of investigation code 4112.

Brand Name
FRED 27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11024562
Report Number2032493-2020-00371
Device Sequence Number14339823
Product Code OUT
UDI-Device Identifier00842429106853
UDI-Public(01)00842429106853(11)200826(17)230731(10)20082655Z
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2023
Device Model NumberFRED5514-PMA
Device Lot Number20082655Z
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer11/16/2020
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;